# SDR 2002UALA01208

- Difficulty date: July 27, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N345UA
- Make and model: Boeing 737322
- Aircraft serial: 24249
- Aircraft time: 42,406 hours, 22,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 520 FUSELAGE FRAME CRACKED IN WEB AND INBOARD FLANGE RADIUS BELOW STRINGER 14R OUT OF INSULATION STANDOFF HOLE JUST BELOW FRAME SPLICE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR DOUBLER.
